Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Side effects of Welbutrin, Abilify, and Lexapro

In the past I have taken Welbutrin, Abilify, and Lexapro. All of these medications had unbearable side effects and I had to stop taking them. Around 2 years ago I was started on 75mg/day of Effexor XR and until recently, it has worked great. However, for the past couple of weeks I have been feeling depressed again. I am very tired and unmotivated. I have an appointment with my family doctor next week, but in the mean-time I am concerned for my mental health. Would it be in my best interest to ask for a higher dosage or to ask for a different medication.
Asked On : Sun, 21 Feb 2010
Answers:  1 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Go tell your symptosm properly..he will tell you if there is need of dose adjustment or alternate medicine or a counseling coupled with the medication depending on your needs..

Answered: Sun, 21 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor